# SDR UIEA2017060800961

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT FAN COWL AFT OPEN ROD SUPPORT CHAFED. THE SUPPORT WAS REPLACED IAW MM 71-11-11-201.
